# SDR UPS06846873

- Difficulty date: May 7, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 61,409 hours, 25,631 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Cracked
- Location: Fs 1990 Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 AFTER REMOVAL OF TAIL CONE FOUND EXTERIOR SKIN DENTED, CRACKED, AND BROKEN OUT FWD END.  REMOVED DAMAGED SKIN AT TAIL CONE EXTERIOR STA 1990 IAW SRM 53-02-00-0.  RECEIVED, DRILLED UP NEW SKIN IAW SRM 53-02-00-0 AT TAIL CONE EXTERIOR SKIN STA 1990.
